# SDR AU960273

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A4A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam Follower
- Part number: L2809236A
- Condition: Failed
- Location: Engine
- Component: Lyc, 0360A4A
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE CAM FOLLOWERS FAILED - SEVERE INTERNAL DAMAGE TO ENGINE - METAL CONTAMINATION OF OIL SYSTEM
